A 25-year-old male asked:
Disclaimer

does doxycycline the acne treatment medicine make your skin red, and it says take one tablet with food in the morning.. any suggestions?.

1 doctor answer
Dr. Michael Ein
47 years experience Infectious Disease
Yes/Photosensitivity: Doxycycline causes photosensitivity and sunburn with minimal sun exposure. Wear a hat and spf30 or higher sun screen whenever you go out if on doxycycline. It can also cause an allergic skin rash which would necessitate stopping the med.
Answered on Jun 28, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 44-year-old male asked:
Dr. Ed Friedlander
43 years experience Pathology
Yes: Go right ahead. Glad you're working out and doing something about the acne. Heads-up ... An antibiotic must never be your sole treatment for acne. If ... Read More
1
1 thank
A 26-year-old member asked:
Dr. Harris Cohen
20 years experience Family Medicine
Pill: What is the name of the hair, skin, and nails pill? Or, please list the ingredients so we can better answer your question.
1
1 thank
A 26-year-old female asked:
Dr. Bac Nguyen
22 years experience Family Medicine
Should be OK...: Fortunately Doxycycline does not have too many drug interactions and should not interfere or be significantly affected by your use of the supplement d ... Read More
5
5 thanks
A 25-year-old female asked:
Dr. Tony Ho
Dr. Tony Ho answered
13 years experience Infectious Disease
Yes, but: Yes, but Doxycycline can potentially lower the effectiveness of the pill. Be careful!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month